About this Journal Submit a Manuscript Table of Contents
ISRN Discrete Mathematics
Volume 2012 (2012), Article ID 384068, 18 pages
http://dx.doi.org/10.5402/2012/384068
Research Article

Bipartite Graphs Related to Mutually Disjoint S-Permutation Matrices

Faculty of Mathematics and Natural Sciences, South-West University, 2700 Blagoevgrad, Bulgaria

Received 18 October 2012; Accepted 7 November 2012

Academic Editors: A. Kelarev, W. F. Klostermeyer, T. Prellberg, and W. Wallis

Copyright © 2012 Krasimir Yordzhev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some numerical characteristics of bipartite graphs in relation to the problem of finding all disjoint pairs of S-permutation matrices in the general case are discussed in this paper. All bipartite graphs of the type , where or , are provided. The cardinality of the sets of mutually disjoint S-permutation matrices in both the and cases is calculated.